JournalsrmiVol. 35, No. 2pp. 461–469

A remark about critical sets in R3\mathbb R^3

  • Juan Souto

    Université de Rennes 1, France
A remark about critical sets in $\mathbb R^3$ cover

A subscription is required to access this article.

Abstract

We give a necessary condition for a subset of R3\mathbb R^3 to be the set of critical points of some smooth function. In particular we obtain that for example neither the Whitehead continuum nor the p-adic solenoid are such critical sets.

Cite this article

Juan Souto, A remark about critical sets in R3\mathbb R^3. Rev. Mat. Iberoam. 35 (2019), no. 2, pp. 461–469

DOI 10.4171/RMI/1059